# SDR AALA201910149012

- Difficulty date: October 11, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N107NN
- Make and model: Airbus A321-231
- Aircraft serial: 5938
- Aircraft time: 20,599 hours, 4,233 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 81361
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CABIN R2 DOOR FORWARD SIDE EMERGENCY EXIT SIGN INOPERATIVE. MAINTENANCE SECURED EXIT SIGN CONNECTOR PER AMM 33-51-18-400-001-A.
